# SDR SWAA2022031473244

- Difficulty date: February 15, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737*
- Aircraft serial: 29807
- Aircraft time: 74,357 hours, 43,930 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support Angle
- Condition: Elongated
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON SUPPORT ANGLE LOCATED FRONT SPAR IFSS 121 APPROX. FORWARD BOOST PUMP AREA AT RT WING 2022-95017 / [01] CALIPER PN: 500-197-30; SN: B20189362; DUE DATE: 03-DEC-22.;[02] POWER PACK P/N: FMK0007096; S/N: PE0414/70786 DUE DATE: 23-FEB-22. THERMOMETER P/N: FLUKE 37; S/N: 5335022 DUE DATE: 04-DEC-22. THERMOMETER P/N: FLUKE 66; S/N: AE-27240 DUE DATE: 24-MAR-22.;[03] MACHINED SUPPORT ANGLE LOCATED FRONT SPAR IFSS 121 APPROX. FORWARD BOOST PUMP AREA AT RT WING IAW B737-700 DWG 116A3939 REV B AND SRM 57-20-10-0I-1 IDENTIFICATION 1. SEE INDIVIDUAL SING-OFF BELOW.;[04] MACHINED SUPPORT ANGLE LOCATED FRONT SPAR IFSS 121 APPROX. FORWARD BOOST PUMP AREA AT RT WING IAW B737-700 DWG 116A3939 REV B AND SRM 57-20-10-0I-1 IDENTIFICATION 1. SEE INDIVIDUAL SING-OFF BELOW... RII ITEM
